Betmiga 25mg/Mirabegron

Moderator: talkhealth

Post Reply
3 posts
leahlovesshops
Posts: 3
Joined: Wed Mar 11, 2020 9:34 am
Quote

by leahlovesshops on Wed Mar 11, 2020 10:00 am

Betmiga 25mg/Mirabegron

Good Morning everyone :)
Have had to come off oxybutynin as they were giving me a really sore stomach and weren’t really working at all.
My doctor has tried me on Mirabegron now - and so far, after only taking them a few days - they have had amazing results. I haven’t had to get up during the night and have slept right through (first time in years).
Are any of you taking these tablets?
I was worried about the side effects of oxybutynin (dementia) and I see these new tablets have the same side effects but also atrial fibrillation and raised blood pressure. I do have existing hypertension and also ectopic beats, so a bit worried about these new tablets, although my doctor didn’t answer when I raised my concerns to her.
Any thoughts please? :?

User avatar
talkhealth
Posts: 1711
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Thu Mar 12, 2020 10:46 am

Re: Betmiga 25mg/Mirabegron

Hi leahlovesshops,

Sorry to hear about your worries regarding the side effects associated with Mirabegron. Hopefully other members who take the drug will be able to advise you and hopefully put your mind at rest. Obviously the pharmaceutical companies have to list every potential side effect and severe side effects are thankfully very rare.

If your GP is not being helpful, perhaps you could seek out an opinion from a Pharmacist who will hopefully be able to give you a balanced answer.

Kind regards
talkhealth
talkhealth team

Visit our events page - https://www.talkhealthpartnership.com/events

leahlovesshops
Posts: 3
Joined: Wed Mar 11, 2020 9:34 am
Quote

by leahlovesshops on Tue Mar 17, 2020 9:46 am

Re: Betmiga 25mg/Mirabegron

Thanks very much for the reply! :)

Post Reply
3 posts